# SDR DALA2024011600653

- Difficulty date: January 11, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,379 hours, 10,862 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 DURING CURRENT H CHECK, WHILE EXECUTION OF JC 5310-01461-03 IN ORDER TO PERFORM A330-SB-53-3273 REV 2 AND OVERSIZED HOLE WAS FOUND (G4) BETWEEN FR53.6 AND FR53.7 AT STGR5LH. AS PER MANUALS (A330 SRM 53-31-11-17A), STRUCTURES PRESENT IN THE AFFECTED HOLE ARE PN F5337005121000 (M/F T351, ABS5043A080) AND UPPER STRAP PN F5337007320200 (M/F T351, ABS5044A060). CORRECTIVE ACTION: REF ER/A 614675-14AD. (0149967)
